MathSciNet Relay Station
MathSciNet bibliographic data
MR1433179 58F27 (34C37)
Delshams, Amadeu; Gelfreich, Vassili; Jorba, Àngel; Seara, Tere M. Lower and upper bounds for the splitting of separatrices of the pendulum under a fast quasiperiodic forcing. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement